MAUDE Adverse Event Report: Arthrex, Inc. FastPass SCORPION-multifire; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. FastPass SCORPION-multifire; ORTHOPEDIC MANUAL SURG INSTR
Model Number FastPass SCORPION-multifire
Medical Device Problem Codes Misfire (2532); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
FastPass SCORPION-multifire
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50736841
Report Number1220246-2026-04703
Device Sequence Number10591524
Product Code LXH
UDI-Device Identifier00888867015975
UDI-Public(01)00888867015975(11)260408(10)15603196
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFastPass SCORPION-multifire
Device Catalogue NumberAR-13997MF
Device Lot Number15603196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown